MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; SPINALPAK STIMULATOR, BIOMET

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; SPINALPAK STIMULATOR, BIOMET
Model Number 1067717
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the patient experienced pain and felt tingling sensation in heel/ shin of his legs.The patient said after he wore the stimulator for 1-2 days and 24hrs he noticed a pain in his buttock and highs.The patient indicated that the pain level was at 9 on a scale of 1-10, 10 being the worst.The patient was concerned that this was due to the stimulator as after he removed the stimulator the sensation improved and went away after a few hours.The sales representative mentioned to the patient that he might try moving the electrodes a little wider from the incisions and see if this improves the sensation.Additionally, the sales representative advised the patient to conduct the time-test.The patient contacted his physician and spoke to the pa who advised him to call (b)(6) medical.No further information has been reported.The spinalpak stimulator has not been returned for evaluation.
 
Event or Problem Description
It was reported by the sales representative that the patient experienced pain and felt tingling sensation in heel/ shin of his legs.The patient said after he wore the stimulator for 1-2 days and 24hrs he noticed a pain in his buttock and highs.The patient indicated that the pain level was at 9 on a scale of 1-10, 10 being the worst.The patient was concerned that this was due to the stimulator as after he removed the stimulator the sensation improved and went away after a few hours.The sales representative mentioned to the patient that he might try moving the electrodes a little wider from the incisions and see if this improves the sensation.Additionally, the sales representative advised the patient to conduct the time-test.The patient contacted his physician and spoke to the pa who advised him to call (b)(6) medical.As per the follow up call, the patient stated that they are doing the time-test as advised by the sales representative which seems to be helpful as the patient is only experiencing little bit of tingling sensation and has no pain as of now.They have treated up to maximum of 2-3 hours while doing the time-test.The patient has his doctor's appointment on wednesday.The patient will give us a call back if he experiences any issues and after his doctor's appointment or we can follow-up with him.No further information has been reported.The spinalpak stimulator has not been returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
SPINALPAK STIMULATOR, BIOMET
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key20577736
Report Number0002242816-2024-00137
Device Sequence Number20856985
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient EthnicityNon Hispanic